# SDR UALA2012110506323

- Difficulty date: November 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 78,026 hours, 22,734 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part serial: D03532
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORT TO GROUND IN W2070-0802-22 AND W2066-0805-22 PER 33-45-11 PAGE 1A.  REF DF752 FOUND WIRE W2070-0802-22 TO BE THE PROBLEM.  REMOVED WIRE FROM D3532 P23 ON M0071 LIGHT CTL PNL ON P5 PNL. WITH WIRE DISCONNECTED NORMAL OPS OF DIMMER & NO BLANKING OF CB PNL WHEN SELECTING LOGO LT SW TO ON. REF WDM 33-45 -11 P1A.  DISCONNECTED WIRE FROM TB59 XA4 & CONFIRMED PROBLEM TO BE BETWEEN TB59 & D3532-P23.  ISOLATED FAULT BETWEEN LOGO LIGHT CONN AND P11 PANEL.  REPLACED CONN D03532.  CB OVERHEAD PANEL WORKED OK WHEN LOGO LIGHT SWITCH TURNED ON.
